# SDR SWAA2023021502860

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 69,555 hours, 41,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT REPORTS: FWD SERVICE DOOR SLIDE; DROOPING.<[01] REPOSITIONED SLIDE ASSY IAWMM 25-66-01 REF MT 725-66-01
